# SDR REXA97266

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402BH
- Make and model: Saab SF340A
- Aircraft serial: 340A058
- Engine: Ge CT75A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7086M60G11
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT ITT FLUCTUATES FROM 150 DEGREES-900 DEGREES DURING POWER CHANGES AND SMALLER FLUCTUATES WHEN POWER STEADY.  REMOVED AND REPLACED RT FCU.  (M)
